# SDR REXA2013092401895

- Difficulty date: September 24, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR FWD PULL-IN LEVER IS CHAFED.  BLENDED AREA WITHIN LIMITS IAW REO 670-52-11-138.
